# SDR SWIA202054671

- Difficulty date: October 31, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP MOST INBOARD HINGE BOX SPRING HAS CORROSION.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW LT WING OUTBOARD FLAP MOST INBOARD HINGE BOX SPRING, REF CRJ700 AMM.
